# SDR AALA201709019016

- Difficulty date: August 31, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 13,444 hours, 2,735 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: D2527747100061
- Condition: Restricted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AT R-4 DOOR, RIGHT SIDE FLIGHT ATTENDANT SEAT WILL NOT RETRACT PROPERLY OR COMPLETELY BLOCKING R-4 EXIT DOOR. REPLACED R4 JUMPSEAT WITH SERVICEABLE UNIT PER AMM 25-22-41.
